# SDR DL738081408

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 20,690 hours, 11,124 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TWO SMALL CRACKS ON LIP OF EXT PWR DOOR OPENING.  MADE TIME LIMITED REPAIR PER ERA 471288-14.  EXT PWR DOOR TAP CLOSED PER ERA.  WILL NEED PERM REPAIR WITHIN 50 FLT HRS.
